# SDR USAA990100

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Part time: 39,281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURNIG Q-2 CHECK VISUAL INSPECTION, FOUND A CRACK RADIATING FROM RIVET HEAD HOLE AREA STATIO N727 CABIN SIDEWALL BETWEEN LS 8 AND LS 9 SUPPORT FRAME.  INSTALLED DOUBLER PER SRM 53-00-07 AND EA 63769.  (M)
